Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 18, NWS Lincoln, IL

August 15, 2016Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Aug 15, 2016, 10:27 AM CDT for Lawrence County, Illinois. It took effect at Aug 16, 2016, 3:24 PM CDT. It was in force for 72 hr.

The area

The outline as issued.

The facts

Issued
Aug 15, 2016, 10:27 AM CDT (15:27 UTC)
In effect from
Aug 16, 2016, 3:24 PM CDT
Expired
Aug 19, 2016, 3:00 PM CDT
In force
72 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.15 ft at Aug 17, 2016, 1:00 PM CDT.

actionminormoderate2025303508/1508/1608/1708/1808/1908/20
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

349 
WGUS43 KILX 151527
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1027 AM CDT MON AUG 15 2016

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County.

.Synopsis...
Heavy rainfall of 3 to 6 inches has fallen over lower portions of
the Embarras River basin the last few days. With additional rain 
expected through tonight, river rises will continue the next few 
days. At the present time, flooding is expected to develop along
the river at Lawrenceville late Tuesday night. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-160527-
/O.NEW.KILX.FL.W.0018.160817T0627Z-160819T2000Z/
/LAWI2.1.ER.160817T0627Z.160818T0600Z.160819T1400Z.NO/
1027 AM CDT MON AUG 15 2016

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From late Tuesday night until Friday afternoon.
* At  945 AM Monday the stage was 21.9 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 32.7 feet by early Thursday morning. The 
  river will fall below flood stage by Friday morning.
* Impact...At 33.0 feet, Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  21.9 Mon 10 AM   24.9   31.2   32.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
Geelhart
6 follow-up statements
817 
WGUS83 KILX 160219
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
919 PM CDT MON AUG 15 2016

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-161619-
/O.EXT.KILX.FL.W.0018.160816T2015Z-160818T1017Z/
/LAWI2.1.ER.160816T2015Z.160817T0600Z.160818T0417Z.NO/
919 PM CDT MON AUG 15 2016

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From Tuesday afternoon until late Wednesday night.
* At  845 PM Monday the stage was 25.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 31.0 feet by Wednesday morning.The river 
  will fall below flood stage by Wednesday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  25.6 Mon 9 PM    28.4   31.0   29.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Shimon
826 
WGUS83 KILX 161540
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1040 AM CDT TUE AUG 16 2016

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-170540-
/O.EXT.KILX.FL.W.0018.160816T2024Z-160819T0130Z/
/LAWI2.1.ER.160816T2024Z.160817T1800Z.160818T1930Z.NO/
1040 AM CDT TUE AUG 16 2016

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this afternoon until Thursday evening.
* At 945 AM Tuesday the stage was 28.7 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue 
  to rise to near 31.1 feet by tomorrow evening.The river will fall 
  below flood stage by Thursday afternoon.
* Impact...At 30 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  28.7 Tue 10 AM   30.9   30.6   28.6

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

07
007 
WGUS83 KILX 170125
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
825 PM CDT TUE AUG 16 2016

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-171525-
/O.EXT.KILX.FL.W.0018.000000T0000Z-160819T0900Z/
/LAWI2.1.ER.160817T0336Z.160818T0000Z.160819T0300Z.NO/
825 PM CDT TUE AUG 16 2016

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Thursday night.
* At  745 PM Tuesday the stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 31.0 feet by tomorrow evening.The river will fall below 
  flood stage by Thursday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  29.8 Tue 8 PM    30.5   30.8   29.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
544 
WGUS83 KILX 171521
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1021 AM CDT WED AUG 17 2016

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County.
  
.The lower portion of the Embarras River will rise a little more today, 
cresting around midnight before beginning a slow fall. Flooding 
should subside late in the week. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-180521-
/O.EXT.KILX.FL.W.0018.000000T0000Z-160819T1200Z/
/LAWI2.1.ER.160817T0615Z.160818T0600Z.160819T0600Z.NO/
1021 AM CDT WED AUG 17 2016

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday morning.
* At  945 AM Wednesday the stage was 30.1 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.7 feet by 
  early tomorrow morning. The river will fall below flood stage early
  Friday morning.
* Impact...At 30.0 feet, minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  30.1 Wed 10 AM   30.6   29.7   27.8


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
Geelhart
439 
WGUS83 KILX 180159
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
859 PM CDT WED AUG 17 2016

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-181559-
/O.EXT.KILX.FL.W.0018.000000T0000Z-160819T0000Z/
/LAWI2.1.ER.160817T0615Z.160818T0600Z.160818T1800Z.NO/
859 PM CDT WED AUG 17 2016

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Thursday evening.
* At  845 PM Wednesday the stage was 30.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.2 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  30.2 Wed 9 PM    30.1   29.2   26.7


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

DJO
550 
WGUS83 KILX 181439
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
939 AM CDT THU AUG 18 2016

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-182145-
/O.EXT.KILX.FL.W.0018.000000T0000Z-160818T2145Z/
/LAWI2.1.ER.160817T0615Z.160818T0030Z.160818T1545Z.NO/
939 AM CDT THU AUG 18 2016

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until this afternoon.
* At  845 AM Thursday the stage was 30.1 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  30.1 Thu 9 AM    28.5   25.0   22.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

DJO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Aug 15, 10:19 AM CDT, 8 minutes earlier.

Area forecast discussion, Aug 15, 10:19 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1019 AM CDT MON AUG 15 2016

.UPDATE...
Issued at 1019 AM CDT Mon Aug 15 2016

Latest surface map shows the center of low pressure just west of
St. Louis. Bulk of the rain the last several hours has mainly been
east of I-55 and is now more focused north of I-70, with a
secondary band extending south of the low. Latest HRRR doesn't
show much movement to the surface low itself, but as the upper
wave lifts northeast, periods of showers will continue over east
central and southeast Illinois through the afternoon. Have scaled
back some more on the thunder potential, mainly focusing it east
of I-55, although the most likely location would be south of I-70
where MUCAPE's should rise above 1000 J/kg in the warmer sector.

No changes made to the flash flood watch at this time, but the
HRRR and NAM indicate the heaviest rain threat shifting out of the
area early this afternoon, so some adjustments will likely be made
later today.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 316 AM CDT Mon Aug 15 2016

The last push of the heavier rainfall threat with the current system
will come though much of the forecast area today. The main forecast
concern today revolves around this wave of rainfall and the
associated impacts on flooding potential and temperatures.

An elongated area of low pressure is beginning to consolidate over
Missouri as suggested by model guidance, and a circulation has
started to appear in radar returns. The heaviest rainfall will fall
east of the low track, which trends and forecast guidance suggest
should be east of the I-55 corridor. This matches up well with
current QPF forecast and Flash Flood Watch, and do not anticipate
making significant changes to these at this time. A tropical
moisture plume, strong isentropic upglide, and favorable jet forcing
all support periods of heavy rainfall east of the low today, but a
faster forward speed of the low will quickly taper off the heavy
rainfall threat tonight over all but our far southeast counties.
This may allow a large portion of the Flash Flood Watch to be
cancelled early, but will leave current 12Z Tuesday expiration alone
for now. Did back down on the thunderstorm coverage through the
period due to generally meager instability (except far southeast),
to go along with relatively weak shear profiles. The reduced thunder
threat will likely minimize the threat of extreme rain totals in
many areas. Knocked temperatures down today for most of forecast
area considering extensive cloud and rainfall coverage today, with
most areas only topping out in the 70s.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 316 AM CDT Mon Aug 15 2016

Precip should continue to make its way out of Central Illinois on
Tuesday in most locations, hanging on the longest in the SE.
Forecast is mostly dry through Wednesday night, but the last run is
hinting at a secondary wave moving through bringing some more
precip.  ILX is on the edge of the more active northern stream, with
a wave on Wed and another on Thu and models vary in handling how
much lift/precip is developed.  Certainly isolated cannot be ruled
out, and likely a diurnal component would lend an assist to shower
development.  However, keeping the forecast to slights and low
chances for both Wed/Thu. Southerly flow sets up at the surface on
Wednesday, starting a warming trend that continues through the end
of the week. Friday night and going into next weekend, a shift in
the overall pattern across the CONUS as a trof moves across the
upper tier of the country, dragging a surface cold front and
associated chances for showers and thunderstorms for the first half
of the weekend. Still concerned that the precip starts in the models
a little early on Friday.  But the blend has put PoPs in for both
Fri/Fri night and through the first half of the weekend. Behind that
system, temperatures cool quite a bit for Sun and into Mon.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 649 AM CDT Mon Aug 15 2016

Low pressure will track northeast across central Illinois during
the 12Z TAF valid time. The low will be accompanied by widespread
showers and a few thunderstorms. THe rain will be lightest in the
west & heaviest in the east. The east will also see the best
chance for thunderstorms, although they will not be very numerous.
Expect IFR conditions for much of the period once the steadier
rains move in, and these conditions will likely linger through
most of the night once the steadier rains depart.

&&

.ILX Watches/Warnings/Advisories...
Flash Flood Watch through Tuesday morning for ILZ044>046-051>057-
061>063-066>068-071>073.

&&

UPDATE...Geelhart
SHORT TERM...Bak
LONG TERM...HJS
AVIATION...Bak
Hazardous weather outlook, Aug 15, 6:06 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
606 AM CDT MON AUG 15 2016

ILZ027>030-036-040-161100-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-
606 AM CDT MON AUG 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SEVERE WEATHER
IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ031-037-038-041>043-047>050-161100-
CASS-DE WITT-LOGAN-MASON-MCLEAN-MENARD-MORGAN-SCOTT-TAZEWELL-
WOODFORD-
606 AM CDT MON AUG 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SEVERE WEATHER
IS NOT ANTICIPATED...BUT LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-051>057-061>063-066>068-071>073-161100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SANGAMON-SHELBY-VERMILION-
606 AM CDT MON AUG 15 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
SEVERE WEATHER IS NOT ANTICIPATED...BUT HEAVY RAINFALL IS LIKELY.
ADDITIONAL RAINFALL ACCUMULATIONS OF 1 TO 2.5 INCHES ARE POSSIBLE
FROM TAYLORVILLE TO DANVILLE SOUTHWARD...WHICH MAY RESULT IN FLASH
FLOODING. THE THREAT OF RIVER FLOODING WILL INCREASE AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...RAINFALL AND
FLOODING REPORTS WOULD BE GREATLY APPRECIATED.

BAK

In the hours before

Local storm report, Aug 15, 7:19 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 AM CDT MON AUG 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
08/15/2016  M1.25 INCH       CLARK              IL   MESONET

&&

JRP
Local storm report, Aug 15, 7:21 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 AM CDT MON AUG 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
08/15/2016  M1.03 INCH       EFFINGHAM          IL   CO-OP OBSERVER

&&

JRP
Local storm report, Aug 15, 8:52 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CDT MON AUG 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 WSW LAWRENCEVILLE     38.72N 87.72W
08/15/2016  M1.22 INCH       LAWRENCE           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
08/15/2016  M3.44 INCH       RICHLAND           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Aug 15, 9:13 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CDT MON AUG 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
08/15/2016  M1.57 INCH       CLARK              IL   CO-OP OBSERVER

&&

JRP
Local storm report, Aug 15, 9:16 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
916 AM CDT MON AUG 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
08/15/2016  M1.32 INCH       CUMBERLAND         IL   CO-OP OBSERVER

&&

JRP
Local storm report, Aug 15, 10:04 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CDT MON AUG 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     HEAVY RAIN       MORRISONVILLE           39.42N 89.46W
08/15/2016  M1.15 INCH       CHRISTIAN          IL   PUBLIC

            .

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 9:55 AM CDTAreal Flood AdvisoryILXColes3 hr
Aug 15, 11:00 AM CDTAreal Flood AdvisoryILXChampaign, Douglas3 hr
Aug 15, 12:44 PM CDTAreal Flood AdvisoryILXClark, Edgar3 hr

Nearby

River Flood Warnings in Illinois, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.